# SDR AALA20010067

- Difficulty date: December 21, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TIE OF LEFT HORIZ STABILIZER OUTBOARD END 6 INCHES INBOARD OF OUTBOARD END, T/E BEAM.  REMOVED CORROSION, TREATED AND PRIMED AND INSTALLED DOUBLER OF T3 2024.063 PER SRM 55-10-6.  (M)
